Maintenance Infos

Encryption scheme based on expanded Reed-Solomon codes

Khathuria, Karan; Rosenthal, Joachim; Weger, Violetta (2021). Encryption scheme based on expanded Reed-Solomon codes. Advances in Mathematics of Communication, 15(2):207-218.



Dimensions.ai Metrics
10 citations in Web of Science®
9 citations in Scopus®
Google Scholar™



87 downloads since deposited on 30 Mar 2021
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:340 Law
610 Medicine & health
510 Mathematics
Scopus Subject Areas:Physical Sciences > Algebra and Number Theory
Physical Sciences > Computer Networks and Communications
Physical Sciences > Discrete Mathematics and Combinatorics
Physical Sciences > Applied Mathematics
Uncontrolled Keywords:Computer Networks and Communications, Algebra and Number Theory, Applied Mathematics, Discrete Mathematics and Combinatorics
Date:1 January 2021
Deposited On:30 Mar 2021 13:57
Last Modified:25 Apr 2024 01:36
Publisher:American Institute of Mathematical Sciences (A I M S Press)
OA Status:Green
Publisher DOI:https://doi.org/10.3934/amc.2020053
  • Content: Published Version
  • Language: English
  • Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)